# SDR DALA2016102607707

- Difficulty date: January 6, 2014
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 45,922 hours, 5,803 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING K CHECK, SEAT TRACK, FRAME 76, -YA FOUND CORRODED.  REPLACED THE SEAT TRACK IAW SRM 51-42-11.
